# SDR DXTA2010031504031

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 1,478 hours, 977 cycles
- Engine: Pwc PW306C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES WEAKER THAN NORMAL AT HIGH SPEEDS. SEEMS MAX BRAKING NOT AVAILBLE WHEN APPLYING MAX BRAKE PEDAL PRESSURE. BRAKING ACTION NORMAL AT TAXI SPEEDS.  INSPECTED BRAKES FOR WEAR & LEAKS - OK. PERFORMED FUNCITONAL CHECK OF POWER BRAKE SYS FOUND LT BRAKE PRESSURES OUT OF LIMITS.  BLED BRAKES - PERFORMED ANTI-SKID FUNCTIONAL TEST.  LT BRAKE PRESSURES WITHIN LIMITS AFTER BLEEDING. OPS AND LEAK CHECKS GOOD IAW MM 32-42-00.
